# SDR DL76G090039

- Difficulty date: January 10, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 40,374 hours, 5,821 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T20053
- Condition: Cut
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CUTTING THE LOWER WING SKIN FOR THE WINGLET MODIFICATION, THE FRONT SPAR LOWER CHORD AFT FLANGE WAS ALSO CUT AT 0 FSS 1035.  THE DAMAGE WAS TRIMMED OUT AND INSTALLED A TITANIUM STRAP.
